# SDR 2004FA0000819

- Difficulty date: March 12, 2004
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N6546N
- Make and model: Cessna T210N
- Aircraft serial: 21063102
- Engine: Cont TSIO520*
- Propeller: Mcauly D3A34C402
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 12326232
- Condition: Broken
- Location: Lt Horz Stab
- Part time: 2,597 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REINFORCEMENT BROKEN AT ANNUAL INSPECTION.  BREAK IS AT LOWER OB BOLT HOLE.  PROBABLE CAUSE UNKNOWN.  RECOMMEND CAREFUL INSPECTION OF AFT HORIZONTAL STABILIZER SPAR REINFORCEMENTS AT EACH 100 HOUR/ ANNUAL INSP.
